# SDR SWAA093189

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 74,080 hours, 63,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLOORBEAM CHORD CRACKED BETWEEN BS 316 TO BS 321, STR 17L.  REPAIRED BEAM PER SRM.
